# SDR UPS03840027

- Difficulty date: December 30, 2002
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 65,356 hours, 26,471 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 REMOVE STEEL DOUBLER FROM L-2 DOOR LOWER FWD CORNER AND REPAIR PER SRM 53-2-0 FIG 18.  REMOVED EXISTING REPAIR, CUTOUT DAMAGE, NDT VERIFIED NO CRACKS AROUND CUTOUT.  FABRICATED AND INSTALLED DOUBLERS AND FILLER IAW SRM 53-2-0 FIG 18.
